American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37H10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Jan Andres. Erratum to ``Randomization of Sharkovskii-type theorems''. Proc. Amer. Math. Soc. 136 (2008) 3733-3734. MR 2415063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jan Andres. Randomization of Sharkovskii-type theorems. Proc. Amer. Math. Soc. 136 (2008) 1385-1395. MR 2367111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1